Hojun KIM


Generalized Spatial Modulation Based on Quaternary Quasi-Orthogonal Sequences
Yulong SHANG Hojun KIM Hosung PARK Taejin JUNG 
Publication:   
Publication Date: 2018/03/01
Vol. E101-A  No. 3  pp. 640-643
Type of Manuscript:  LETTER
Category: Communication Theory and Signals
Keyword: 
spatial modulationgeneralized spatial modulationMIMOquaternary quasi-orthogonal sequencespair-wise error probability
 Summary | Full Text:PDF(400.5KB)

Design of New Spatial Modulation Scheme Based on Quaternary Quasi-Orthogonal Sequences
Hojun KIM Yulong SHANG Taejin JUNG 
Publication:   
Publication Date: 2017/12/01
Vol. E100-B  No. 12  pp. 2129-2138
Type of Manuscript:  PAPER
Category: Wireless Communication Technologies
Keyword: 
spatial modulationgeneralized spatial modulationMIMOquasi-orthogonal sequencespair-wise error probability
 Summary | Full Text:PDF(1.9MB)